Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 41, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 19, 2010, 8:25 PM CDT for 5 counties in Iowa; 4 counties in Illinois. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2010, 8:25 PM CDT (01:25 UTC)
- Expired
- Jul 20, 2010, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Van Buren County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 115 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:37 PM CDT | FLASH FLOOD | Burlington, IA | MAJOR STREET FLOODING OCCURING NOW. |
| Jul 19, 8:43 PM CDT | FLASH FLOOD | West Burlington, IA | FLOOD WATERS 6 INCHES DEEP ON SOUTH BOUND LANES OF GEAR AVENUE. |
| Jul 19, 8:52 PM CDT | FLASH FLOOD | Burlington, IA | MASON AND GARFIELD STREETS FLOODED WITH 10 INCHES OF WATER. ROOSEVELT IN FRONT OF FUN CITY SHUT DOWN BY PD. 2500 BLOCK OF FLINT HILLS DRIVE FLOODED WITH 1 FOOT OF WATER. |
| Jul 19, 9:37 PM CDT | FLASH FLOOD | 4 Ene Fort Madison, IA | MODERATE TO MAJOR FLASH FLOODING THROUGHOUT TOWN... ESPECIALLY ALONG HIGHWAY 61 IN THE VICINITY OF 2ND STREET AND AVENUE G. |
| Jul 19, 10:51 PM CDT | FLASH FLOOD | 3 E La Harpe, IL | ILLINOIS RTE 9 IS FLOODED WITH 12 INCHES OF WATER. DITCHES OVERFLOWING. |
| Jul 19, 11:29 PM CDT | HEAVY RAIN 1.4 | 1 N Keosauqua, IA | RAINFALL SINCE 645AM THIS MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
988
WGUS53 KDVN 200125
FFWDVN
IAC057-087-101-111-177-ILC067-071-109-187-200730-
/O.NEW.KDVN.FF.W.0041.100720T0125Z-100720T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 PM CDT MON JUL 19 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DES MOINES COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF BURLINGTON...
HENRY COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
JEFFERSON COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF FAIRFIELD...
NORTHERN LEE COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF FORT MADISON...
VAN BUREN COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF KEOSAUQUA...
NORTHEASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF OQUAWKA...
NORTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITIES OF...WESTERN ILLINOIS UNIVERSITY...
MACOMB...
SOUTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF MONMOUTH...
* UNTIL 230 AM CDT TUESDAY
* AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM VERY HEAVY RAINFALL FROM REPEATED
THUNDERSTORMS OVER THE WARNED AREA. 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN OVER THE WARNED AREA...WITH ADDITIONAL HEAVY
RAINFALL EXPECTED IN THE NEXT FEW HOURS. 2 TO 4 INCHES OF RAINFALL
IS POSSIBLE BEFORE 11 PM TONIGHT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTWOOD...
MAHARISHI VEDIC CITY...ROZETTA...ROME...NEW LONDON...LOCKRIDGE...
LIBERTYVILLE...BATAVIA AND ABINGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND
STREETS...UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4111 9219 4106 9167 4088 9044 4037 9045
4038 9065 4061 9136 4074 9220
$$
LE1 follow-up statement
498
WGUS73 KDVN 200344
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1044 PM CDT MON JUL 19 2010
IAC057-087-101-111-177-ILC067-071-109-187-200730-
/O.CON.KDVN.FF.W.0041.000000T0000Z-100720T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-MCDONOUGH IL-
HANCOCK IL-WARREN IL-HENDERSON IL-
1044 PM CDT MON JUL 19 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
HENDERSON...SOUTHERN WARREN...NORTHEASTERN HANCOCK...NORTHERN
MCDONOUGH...SOUTHERN HENRY...JEFFERSON...DES MOINES...VAN BUREN AND
NORTHERN LEE COUNTIES...
AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT HEAVY RAIN PRODUCING THUNDERSTORMS HAVE MOVED OUT OF THE WARNED
AREA AT THIS TIME. HOWEVER...ADDITIONAL THUNDERSTORMS ARE EXPECTED
TO REDEVELOP AND MOVE BACK OVER THE AREA LATER TONIGHT...AND MAY
BRING MORE HEAVY RAINFALL.
FLASH FLOODING HAS BEEN REPORTED IN BURLINGTON AND FORT MADISON THIS
EVENING. UNTIL THESE FLOOD WATERS RECEDE...THE AREA WILL BE VERY
SENSITIVE TO ANY ADDITIONAL RAINFALL.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEOSAUQUA...
WESTWOOD...MAHARISHI VEDIC CITY...STRONGHURST...ROZETTA...OQUAWKA...
GULF PORT...GLADSTONE...CARMAN...BIGGSVILLE...KIRKWOOD...SALEM...
ROME...NEW LONDON...MOUNT PLEASANT...LOWELL...HILLSBORO...
LOCKRIDGE...LIBERTYVILLE...FAIRFIELD...BATAVIA...ABINGDON...WEST
BURLINGTON...MIDDLETOWN...DANVILLE...BURLINGTON...STOCKPORT...
DOUDS/LEANDO...BIRMINGHAM...ST. PAUL...PILOT GROVE AND DENMARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IS POSSIBLE LATER
TONIGHT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEAST IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.
&&
LAT...LON 4111 9219 4106 9167 4088 9044 4037 9045
4038 9065 4061 9136 4074 9220
$$
LEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:42 PM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jul 19, 2:42 PM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
242 PM CDT MON JUL 19 2010
.SYNOPSIS...
SYNOPTICALLY...WE REMAIN IN A RING OF FIRE PATTERN SURROUNDING A
BROAD SUBTROPICAL HIGH. PRECIPITABLE WATER VALUES REMAIN EXCESSIVE
OVER THE REGION...WITH 1.5 TO 2 INCHES OF PWAT ALONG AND SOUTH OF
A THE STATIONARY FRONT. THIS STATIONARY FRONT IS NOW SITTING FROM
NEAR KANSAS CITY...TO SOUTHERN MICHIGAN. ALONG IT...SEVERAL
OUTFLOW BOUNDARIES ARE FOUND...WITH A STRONG SURGE SOUTH OVER
EASTERN MO AND CENTRAL IL...WHERE OUR OVERNIGHT MCS CONTINUES TO
REMAIN STRONG. THESE MESOSCALE BOUNDARIES GREATLY COMPLICATE THE
FORECAST AS THEY ARE NUMEROUS. ..ERVIN..
&&
.SHORT TERM...TONIGHT AND TUESDAY...
WITH HEAVY RAINFALL IN THE SOUTH THE LAST 2 MORNINGS...THE GROUND
IS SATURATED AGAIN. FLASH FLOODING WOULD RESULT FROM ANY
SIGNIFICANT ROUND OF HEAVY RAIN THERE DURING THE NEXT 48
HOURS...AND THIS IS A REAL THREAT. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR GENERALLY OUR SOUTHWEST 1/3 OR SO THROUGH TUESDAY
NIGHT. MODELS SUPPORT THE MAIN LLJ CONVERGENCE TO BE ALONG AND
NORTH OF INTERSTATE 80 THIS EVENING AND OVERNIGHT...INTO
TUESDAY...HOWEVER...THE MESOSCALE BOUNDARY TO THE SOUTH MAY ACT TO
FOCUS CONVECTION FARTHER SOUTH. THUS THE WATCH IS VERY MUCH
NEEDED. TO THE NORTH...HEAVY RAIN IS LESS LIKELY...BUT AS SEEN
TODAY...PLENTIFUL CONVECTIVE DEBRIS CLOUDS AND SHOWERS WILL BE
FOUND...WITH MORE ISOLATED THUNDERSTORMS. THUS...POPS NEED TO BE
HIGH TONIGHT...AND POSSIBLY TUESDAY AS WELL. THIS VERY MESSY
FORECAST IS CONSIDERED LOW CONFIDENCE ON PLACEMENT OF HEAVY
RAIN...BUT HIGH CONFIDENCE THAT RAIN SHOULD OCCUR. TEMPERATURES
SHOULD BE HELD DOWN AGAIN TUESDAY UNDER CLOUDS AND SHOWERS. LOOK
FOR HIGHS IN THE LOWER TO MID 80S NORTH AND CENTRAL...AND UPPER
80S SOUTH.
IN GENERAL...THE EVENT SUPPORTS AN AXIS OF 1 TO 3 INCHES OF RAIN
TONIGHT INTO TUESDAY MORNING...WITH THE HIGHEST THREAT FOUND ALONG
AND SOUTH OF HIGHWAY 30. AS MESOSCALE DETAILS UNFOLD THIS
EVENING...A MORE REFINED AXIS OF RAINFALL WILL BECOME
APPARENT...AS WELL AS THE SEVERE THREAT...IF IT IS NOTABLE AT ALL.
..ERVIN..
.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY
ACTIVE PATTERN CONTINUES THROUGH THE REMAINDER OF THE WEEK AS AN E-W
BOUNDARY LINGERS IN THE REGION UNDER THE ZONAL FLOW ALOFT. WILL
CONTINUE WITH CHANCES FOR THUNDERSTORMS NEARLY EACH PERIOD AS WEAK
MID LEVEL WAVES INTERACT WITH THE LOW LEVEL BOUNDARY AND ABUNDANT
GULF MOISTURE TO TRIGGER CONVECTIVE COMPLEXES. HAVE ADJUSTED THU
POPS DOWNWARD AS MODELS DRIVE THE PRIMARY BOUNDARY NORTH INTO SRN MN
AND WI...SUGGESTING A WARM H7 CAP OVER THE AREA DURING THE DAY.
THUNDERSTORM CHANCES RETURN FRI AND ESPECIALLY FRI NIGHT AS A STRONG
SHORTWAVE TRACKING ACROSS SRN CANADA DRIVES THE BOUNDARY BACK SE AS
A COLD FRONT ACROSS THE AREA. TEMPERATURES WILL REMAIN PRIMARILY IN
THE 80S TO LOW 90S FOR HIGHS WITH DEWPOINTS AND OVERNIGHT MINS
MAINLY IN THE UPPER 60S TO MID 70S FROM N TO S.
MODELS THEN AGREE ON A PERIOD OF DRY WEATHER FROM SAT AFTERNOON
THROUGH AT LEAST EARLY SUN AS SFC HIGH PRESSURE DEVELOPS OVER THE
AREA UNDER A SHORT PERIOD OF NW FLOW ALOFT. GFS AND ECMWF DEVELOP
RETURN FLOW AND PRECIPITATION LATE SUN INTO EARLY MON ALONG THE
RETURNING WARM FRONT. HOWEVER...WITH LITTLE AGREEMENT OR CONSISTENCY
IN THE MID LEVEL RIDGE AND SURFACE FRONTAL POSITIONS...WILL KEEP
POPS BELOW CHANCE CATEGORY FOR NOW. SLIGHTLY COOLER AND DRIER AIR
WILL FOLLOW THE LATE FRIDAY FROPA AND PREVAIL OVER THE WEEKEND.
..SHEETS..
&&
.AVIATION...
POOR FLYING CONDITIONS WILL PERSIST OVER THE TAF SITES DUE TO
CHAOTIC THUNDERSTORM CLUSTERS MOVING ALONG A STATIONARY FRONT. VFR
TO MVFR CIGS WILL BE VARIABLE AT ALL SITES THROUGH THE NIGHT AND
TUESDAY MORNING. A FEW PERIODS OF IFR ARE LIKELY IN THUNDERSTORMS
AND LOW CLOUDS TONIGHT. THE EXACT TIMING OF THUNDERSTORMS IS A
FORECAST CHALLENGE OF GREAT UNCERTAINTY...AND TAFS ARE USING A CB
CLOUD GROUP TO INDICATE THAT THREAT.
..ERVIN..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DES MOINES-HENRY
IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LOUISA-VAN BUREN-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR HANCOCK-
HENDERSON-MCDONOUGH-MERCER-WARREN.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLARK-SCOTLAND.
&&
ERVIN/SHEETS/ERVINHazardous weather outlook, Jul 19, 8:44 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 844 AM CDT MON JUL 19 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-201000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 844 AM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR THE ENTIRE AREA TODAY AND TONIGHT. THE MAIN THREAT IS DAMAGING WINDS. THE TIMING IS STILL SOMEWHAT UNCERTAIN. HOWEVER...THE MOST LIKELY TIME PERIOD WOULD BE THIS AFTERNOON AND EARLY EVENING. HEAVY RAIN WILL BE AN ADDITIONAL THREAT...WITH 1 TO 2 INCHES POSSIBLE OVER THE NEXT 24 HOURS. SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH WEDNESDAY...SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY REACH SEVERE LEVELS...MAINLY ALONG AND SOUTH OF INTERSTATE 80. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS...HEAVY RAIN...AND POSSIBLY LARGE HAIL. IF STORMS TRACK ACROSS THE SAME AREAS...THEN THERE WILL AN INCREASED RISK OF FLASH FLOODING AND RIVER FLOODING. THE FOCUS FOR THUNDERSTORMS WILL SHIFT SLOWLY NORTH THURSDAY AND FRIDAY...BRINGING AN INCREASED THREAT OF THUNDERSTORMS TO THE REMAINDER OF THE OUTLOOK AREA. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO REACH SEVERE LEVELS. HEAVY RAINS THROUGH THE PERIOD WILL LIKELY BRING SIGNIFICANT RISES OR POSSIBLE FLOODING TO AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. ERVIN
In the hours before
Local storm report, Jul 19, 4:24 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
424 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
07/19/2010 M2.40 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL TOTAL SINCE 750 AM. TOTAL SINCE YESTERDAY IS
ABOUT 3.90 INCHES. WATER WAS COMING INTO THE BASEMENT.
&&Local storm report, Jul 19, 4:31 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 3 NNE CHARLIE HEATH MEM 40.61N 91.87W
07/19/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
IN THE LAST HOUR. 2 INCHES SINCE 7 AM THIS MORNING.
&&
LESpecial weather statement, Jul 19, 7:01 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
701 PM CDT MON JUL 19 2010
IAZ089-099-ILZ025-026-034-035-200100-
DES MOINES-HANCOCK-HENDERSON-LEE-MCDONOUGH-WARREN-
701 PM CDT MON JUL 19 2010
...THUNDERSTORMS WITH STRONG GUSTY WINDS AND HEAVY RAIN...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST BURLINGTON TO
DENMARK TO 9 MILES NORTHWEST OF DONNELLSON...MOVING SOUTHEAST AT 45
MPH.
* THUNDERSTORMS WILL BE NEAR...
BURLINGTON FROM 705 TO 715 PM CDT...
GULF PORT AROUND 705 PM CDT...
GLADSTONE...CARMAN...FRANKLIN AND DONNELLSON AROUND 710 PM CDT...
NEW BOSTON AROUND 715 PM CDT...
TERRE HAUTE...STRONGHURST...NIOTA AND DALLAS CITY AROUND 720 PM
CDT...
WINDS AROUND 40 MPH AND HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.
LAT...LON 4060 9171 4075 9171 4078 9141 4094 9115
4079 9046 4042 9045 4033 9105
TIME...MOT...LOC 0000Z 294DEG 38KT 4084 9112 4074 9129
4070 9166
LELocal storm report, Jul 19, 7:16 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN 2 N KIRKWOOD 40.89N 90.75W
07/19/2010 E0.90 INCH WARREN IL TRAINED SPOTTER
RAINFALL IN THE LAST 20 MINUTES OR SO.
&&Local storm report, Jul 19, 7:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
736 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 3 S DENMARK 40.71N 91.33W
07/19/2010 E0.88 INCH LEE IA TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL. HEAVY RAIN WITH ZERO
VISIBILITY.
&&Local storm report, Jul 19, 7:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 1 E COLUSA 40.57N 91.15W
07/19/2010 E1.00 INCH HANCOCK IL TRAINED SPOTTER
QUARTER SIZED HAIL.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:01 PM CDT | Special Weather Statement | DVN | Des Moines, Lee | 59 min |
| Jul 19, 7:14 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 61 min |
| Jul 19, 8:46 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 59 min |
| Jul 19, 8:58 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 32 hr |
| Jul 20, 12:55 AM CDT | Flash Flood Warning | DVN | Des Moines, Henry, Jefferson, Lee, Van Buren | 8 hr |
| Jul 20, 10:35 AM CDT | River Flood Warning | DVN | Lee | 18 hr |
| Jul 19, 8:13 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 62 min |
| Jul 20, 12:25 AM CDT | River Flood Warning | DVN | Hancock, McDonough | 4 days |
Nearby
Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.